# SDR 2002F00132

- Difficulty date: January 21, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N743SA
- Make and model: Boeing 747230B
- Aircraft serial: 22671
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN CRZ WITH A/P AND AUTO THROTTLE ENGAGED A/C PITCHED UP WITH ALT HOLD DISENGAGED.  BOTH F/D IS INOPERATIVE NR 1 AND 3 INS LOST WIND AND G/S INFORMATION, ALL N1 IS INOPERATIVE.  N1 LIMIT INOP TAT INOP TCAS INOP NR 1 MACH IND INOPERATIVE AND NR 1 ALTIMETER WENT TO STANDBY MOD.  ALL SYSTEM CAME BACK TO NORMAL OPS AFTER 10-15 MINUTES SUSPECT NR 1 CADC.  REMOVED AND REPLACED NR 1 CADC AS PER MM.  OPS NORMAL AS PER MM 34-12-00.  (M)
